Monday, April 26, 2010

CRASH!!

A couple of days after I started taking my "synthroid" medication (it's really called levoxyl), I was SO pleased. I had ENERGY again. I felt normalish! I wasn't dragging through every day on auto pilot, grumpy as hell and generally miserable for no reason! It felt amazing. But by the end of last week, man, was I exhasted. I felt like a washcloth that had been wrung out and then wrung out again. This weekend, I literally could not get enough sleep. I would wake up in the morning and begin thinking about when I might be able to catch a nap. Everything seemed like a blur. I felt like I'd been slipped a mickey, and it sucked. And I pretty much looked like this.

This morning I called and talked to my endocrinologist. Basically I was thinking, "Surely, this can't be right. I need my meds adjusted, right?" Wrong. Apparently this "crash" is to be expected. According to her, it takes "4 to 6 weeks" for the artificial hormone levels to get normalized. That's why they're not having my blood tested or my follow-up visit until early June. DAMN IT!! That is NOT the answer I wanted. I want to be fixed, like NOW! I want to feel as good as I felt the for the 3 or 4 days after I started taking this stuff!! Crap, crap, crap.

I need a nap and a good, long cry.

4 comments:

MartyNote said...

I laughed out loud at the Cheri Oteri link. Sorry to hear you are feeling crappy.

Badger said...

Aw, dude. It sounds awful. Friends of mine who've had the same surgery say this is the absolute worst part. Here's hoping you're a four-weeker and not a six-weeker!

hotpinksox said...

Hang in there! I'll feel better soon.

hotpinksox said...

I meant to say.... YOU will feel better soon.

I guess I had not had my coffee when I wrote that.